# SDR AWXA200201145

- Difficulty date: November 21, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 41,428 hours, 19,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3035
- Condition: Discharged
- Location: Zone 241
- Part time: 7,400 hours, 2,975 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EEL - DURING INSPECTION, THE EMERGENCY ESCAPE LIGHT SYSTEM TEST FAILED AT PROGRAMMING AND TEST PANEL. MAINTENANCE REMOVED AND REPLACED THE LT OVER WING EMERGENCY POWER SUPPLY UNIT (11WL); OPERATIONAL CHECK WAS GOOD.
